# SDR SWIA2018120445318

- Difficulty date: November 16, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE @ FS559.00 + 112. (C-CHECK) RO: 12/1/18.  REPLACED FRAME ANGLE AND REPAIRED UNDERLYING FRAME DAMAGE @ FS559.00 + 112 IAW REO.
